Announcement

Collapse
No announcement yet.

Search Result

Collapse
2 results in 0.0082 seconds.
Keywords
Members
Tags
isotretinoin x
  •  

  • Mentally and physically exhausted so bad

    Hi.

    -20 years old.
    -live in Norway
    -Isotretinoin 80mg a day for 3 months.

    I have been diagnosed with MGD and blepharitis

    Symptoms started as slight discomfort in my right eye a dull feeling, tried antibiotics artificial tears etc. Slowly got worse for...
    See more | Go to post
    Last edited by Thalamus; 23-Oct-2017, 09:22. Reason: Bad first post, cleaned it up.

  • Another ACCUTANE induced gland dysfunction victim

    So have been diagnosed with meibomian gland dysfuction, induced bny using isotretinoin for 4 month... very red eyes, sensitive to all sorts of things and thjat along with a few other health problems have completely f'ed up my life at the grand old age of 18....

    Currently only using artifical...
    See more | Go to post
Working...
X